# SDR DXTA200500949

- Difficulty date: September 1, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 7,266 hours, 4,597 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838431
- Part serial: 9904276
- Condition: Stiff
- Location: Cockpit
- Part time: 4,069 hours, 2,479 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

NOTICED A PUNGENT SUFFER ODOR IN THE COCKPIT WHILE AT FL410 IN CRUISE POWER, ODOR SEEMS TO COME AND GO.  ACCOMPLISHED AN EMERGENCY DESCENT AND LANDING W/O FURTHER INCIDENT.  FOUND COCKPIT ACM VERY STIFF TO TURN.  REPLACED ACM IAW 750 MAINTENANCE MANUAL CHPT 21-51-00.
